# SDR SWAA103767

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 59,772 hours, 57,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0290
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
